# SDR IPXA12174965

- Difficulty date: August 17, 2012
- Submitted: August 22, 2012
- Operation: Air carrier
- Aircraft: N138UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0821
- Aircraft time: 12,489 hours, 7,637 cycles
- Engine: Pwa PW4158
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SV, MAIN CABIN FLOORBOARD 232KG IS PUNCTURED IN 2 PLACES ON UPPER AND LOWER SURFACE.  ACCOMPLISHED REPAIR ON MAIN CABIN FLOORBOARD IAW EO A300-5320-42721-B, PARA 6A.
